Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 523732, 6 pages
http://dx.doi.org/10.1155/2013/523732
Research Article

Further Results about Traveling Wave Exact Solutions of the Drinfeld-Sokolov Equations

1Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 11 May 2013; Revised 11 September 2013; Accepted 17 September 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 Fu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ü. Göktaş and W. Hereman, “Symbolic computation of conserved densities for systems of nonlinear evolution equations,” Journal of Symbolic Computation, vol. 24, no. 5, pp. 591–621, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. P. Wang, “A list of 1+1 dimensional integrable equations and their properties,” Journal of Nonlinear Mathematical Physics, vol. 9, no. suppl. 1, pp. 213–233, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A.-M. Wazwaz, “Exact and explicit travelling wave solutions for the nonlinear Drinfeld-Sokolov system,” Communications in Nonlinear Science and Numerical Simulation, vol. 11, no. 3, pp. 311–325, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. A. El-Wakil and M. A. Abdou, “Modified extended tanh-function method for solving nonlinear partial differential equations,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1256–1264, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. J. Yuan, Y. Z. Li, and J. M. Lin, “Meromorphic solutions of an auxiliary ordinary differential equation using complex method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 13, pp. 1776–1782, 2013. View at Publisher · View at Google Scholar
  7. W. Yuan, Y. Huang, and Y. Shang, “All traveling wave exact solutions of two nonlinear physical models,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6212–6223, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. J. Yuan, Y. D. Shang, Y. Huang, and H. Wang, “The representation of meromorphic solutions of certain ordinary differential equations and its applications,” Scientia Sinica Mathematica, vol. 43, no. 7, 2013. View at Google Scholar
  9. S. Lang, Elliptic Functions, vol. 112 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Conte and M. Musette, “Elliptic general analytic solutions,” Studies in Applied Mathematics, vol. 123, no. 1, pp. 63–81, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet